A 32-year-old female asked:
i got a iud about 6 yrs ago since then i have gotten under the skin bumps that are filled with puss and blood in my private areas why is this?
1 doctor answer
Dr. Ellen Turner answered
19 years experience Dermatology
Folliculitis.: What you are describing are inflammatory symptoms that can occur with hormonal changes. You are likely experiencing folliculitis or inflammation of the hair in the groin region, or possibly even an extension of that called furunculosis. See a doctor to have topical or oral antibiotics administered for this. You may need a bacterial culture as well.
Answered on Jan 29, 2014
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
I have these bumps under my arms that are filled with pus and blood they are extremely painful and they swell up toowhat is this
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!